Blank Cover Image
QRコード(所蔵情報)

Journal of the Society for Industrial and Applied Mathematics. Ser. A, On control

フォーマット:
雑誌
責任表示:
Society for Industrial and Applied Mathematics
言語:
英語
出版情報:
Philadelphia : Society for Industrial and Applied Mathematics, 1962-1965
形態:
v. ; 23 cm
著者名:
Society for Industrial and Applied Mathematics <DA00368336>  
巻次(年次):
Vol. 1, no. 1 (1962)-v. 3, no. 3 (1965)
継続後誌:
SIAM journal on control / Society for Industrial and Applied Mathematics <AA00831287>
書誌ID:
AA00831276
ISSN:
08874603  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Springer Japan

Society for Industrial and Applied Mathematics.

日本応用数理学会

Kinokuniya

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Pleiades Publishing

Australian Mathematical Society

Australian Mathematical Society